Skip to main content Accessibility help
×
×
Home

J. H. Schmerl, Subsets coded in elementary end extensions. Archive for Mathematical Logic, vol. 53 (2014), no. 5–6, pp. 571–581. - J. H. Schmerl, Minimal elementary end extensions. Archive for Mathematical Logic, vol. 56 (2017), no. 5–6, pp. 541–553.

  • Athar Abdul-Quader (a1)

Copyright

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed